MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on additional information received from the customer, the issue with the autopulse platform (sn (b)(4).Displayed user advisory (ua) 18 (max take-up revolutions exceeded) error message was due to the platform was used without a mannequin or patient on the platform.The possible cause for ua18 error message was due to either the patient or mannequin is too small or there is no weight present on the platform.Therefore, the root cause of the ua 18 error message was user error.Per customer, the platform associated with this complaint will not be returned for evaluation.Per the battery hangtag - advisory codes description and action, user advisory 18 is an indication that the autopulse® has detected that either the patient's chest is too small while sizing the patient (take-up) or that there is no patient on the platform.The recommended actions to take for this type of user advisory are: pull up completely on the lifeband, ensure that the patient and the band are properly aligned, and press restart.If the user advisory does not clear, the patient may be too small.In this case, revert to manual cpr.
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4).Displayed user advisory (ua) 18 (max take-up revolutions exceeded) error message.The user performed troubleshooting by pulling up the lifeband and was unable to clear the ua 18 error message.Following this, the user replaced lifeband and still unable to clear the ua 18 error message.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11787848
Report Number3010617000-2021-00450
Device Sequence Number14367239
Product Code DRM
UDI-Device Identifier00849111000277
UDI-Public00849111000277
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-01-66
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1